# SDR AALA2018073109031

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 28,608 hours, 11,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORKCARD 2908, EMERGENCY LIGHTS ON SEATS 13-15, RIGHT FOWARD AND AFT OVERWING EXIT SIGNS, CENTER  ISLE EXIT SIGN AND LIGHT AND RIGHT AFT OVERWING EXIT SIGNS ON THE WALL WERE INOPERATIVE AFTER 15 MINUTES.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
